# SDR AALA202504245353

- Difficulty date: April 21, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 66,926 hours, 39,512 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERMITTENT OIL/CRAYON SMELL IN COCKPIT DURING DESCENT. (OPEN)
